# SDR SWAA2014042327329

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 58,201 hours, 46,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: MS27039
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE HARDWARE LOOSE.  SECURED HARDWARE IAW SIP.
